| Model Number |
VP709X-2 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a surgical procedure involving the suture check valve, the suture broke multiple times while suturing, s pecifically in the middle.The issue occurred with more than one device, all from the same product id and lot number.An additional new suture was used without issue.There were no consequences or impact to the patient.No patient complications had been reported as a result of this event.
Event or Problem Description
It was reported that during a surgical arterialization (av fistula) procedure involving the suture check valve, the suture broke multiple times while suturing, specifically in the middle.The issue occurred with more than one device, all from the same product id and lot number.An additional new suture was used without issue.There were no consequences or impact to the patient.No patient complications had been reported as a result of this event.
Additional Manufacturer Narrative